# SDR ASAA2023081446829

- Difficulty date: August 14, 2023
- Submitted: December 21, 2023
- Operation: Air carrier
- Aircraft: N629VA
- Make and model: Airbus A320-214
- Aircraft serial: 03037
- Aircraft time: 48,746 hours, 18,418 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: D5347112420200
- Part serial: NSN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFT WET AREA L/H LATERAL SHEAR PLATE BETWEEN FRAMES 69 AND 70, CORRODED ON UPPER SURFACE GROUNDED - YES. SHEAR PLATE FOUND OUT OF LIMITS DUE TO NO LIMITS FOUND. REMOVED SHEAR PLATE IAW A320 51-42-11. LOCATED DRILLED AND DEBURRED SHEAR PLATE P/N D534711242020000  P.O. 1067609.3 IAW A320 SRM 51-44-11 AND DWG# D53470100. INSTALLED SHEAR PLATE IAW A320 SRM 51-42-71 AND DWG# D53470100.
